# SDR SIMA20170102002

- Difficulty date: January 2, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 31,622 hours, 22,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CRACKED BS 280.  INSTALLED  A NEW TEE IAW SRM 51-42-06 AND SRM 51-42-21.
